Paralink 500mg Suppositories

6+ years to adults

Paralink Suppositories contain the active ingredient paracetamol. Paracetamol is a pain killer and can reduce high temperatures (fever). It provides effective relief of fever and pain associated with colds and flu, headaches, rheumatism and teething. Paralink Suppositories may also be used where Paracetamol cannot be taken orally e.g. after an operation or if you are feeling or being sick.

  • Relieves Pain
  • Reduces Temperature 

 paralink suppositories 500mg

Paralink Suppositories 500mg Information

Uses

Paralink 500mg Suppositories are indicated in the management of pain and fever associated with such conditions as influenza, the common cold, headache, rheumatism, teething and post-operative pain.

Age Range

Suitable from 6 years to adults.

This product is available in the following pack size:

10 suppositories per pack.

Dosage / Instructions for use

For rectal use only.
6 - 12 years (20 - 40kg): 1 suppository
Over 12 years and adults: 1 - 2 suppositories

Dose may be repeated every six hours or as directed by the physician.

Instructions for use: 

If your child needs to empty their bowels this should be done before inserting the suppository.

You may find it easier to give your child the suppository if they are lying on their side or on their front. Do whatever is more comfortable for your child.

Wash your hands.

To remove a suppository, tear one from the strip along the perforations then peel it from the plastic wrapping by holding the two halves of the wrapping at the tip of the suppository and gently peeling them apart.

If necessary moisten the tip, then gently push the suppository into your child’s back passage (rectum) with the pointed end first.

Wash your hands.

Try to keep your child still for a minute or two.

The process should be repeated if your child needs another suppository.

Warnings

Always read the patient information leaflet.
Patients should not take this product if they are allergic to paracetamol or any of the other constituents.
Paralink suppositories should be administered with caution to patients with known liver or renal impairment.
The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
Do not exceed the recommended dose.
Do not take other paracetamol-containing products.
If symptoms persist, consult your doctor.
Keep out of the reach and sight of children.
Prolonged use except on doctor’s advice can be harmful.
Maximum duration of continued use without medical advice: 3 days.
Immediate medical advice should be sought in the event of overdosage, because of the risk of irreversible liver damage.
This product should be used only when clearly necessary.
Store below 25°C.
 

 

 

© 2018 Rice Steele Manufacturing Ltd.
  • Unit 31, 2nd Avenue, Cookstown Industrial Estate, Tallaght, Dublin 24 Ireland. D24 TP60
  • Tel: +353 1 4510144,
  • Fax:
  • Email: info@ricesteele.com

© 2018 Rice Steele Manufacturing Ltd.
  • Unit 31, 2nd Avenue, Cookstown Industrial Estate, Tallaght, Dublin 24 Ireland. D24 TP60
  • Tel: +353 1 4510144,
  • Fax:
    Website Design by Webtrade
  • Email: info@ricesteele.com

Search

Search - Use spaces to separate your keywords